# SDR DALA2023102708855

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,123 hours, 29,796 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3715 -MISC/DE- DUE TO LEFT ADIRU FAILURE AND LOSS OF CAPTAIN'S FLIGHT DATA. CORRECTIVE ACTION: REPLACED LEFT ADIRU. OPS CHECKS GOOD. (LP 9136494)
